# SDR 05FDEA03457

- Difficulty date: October 20, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727-200
- Aircraft serial: 20935
- Aircraft time: 55,924 hours, 34,740 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP FLOORBEAM CORRODED, STA 344 FROM LBL36 TO RBL18.  REMOVED, FABRICATED, ALODINED, PRIMED, PAINTED AND INSTALLED FLOORBEAM REPAIR AT STA 344 FROM LBL36 TO RBL18 ALL IAW SRM 51-30-2, 51-10-2, 51-20-031-7 AND SRZ SR27-53-007.**S/D COMING**
